| Model Number |
ATELLICA CH CLEANER |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/21/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer contacted a siemens customer care center (ccc).The customer correctly stored the atellica ch cleaner upright and in its appropriate box as per the atellica ch system fluids instruction for use (ifu).The customer provided siemens a picture of the cap of the atellica ch cleaner where a crack and separation of the cap was visible.The cracked cap caused the atellica ch cleaner to leak out.The cause of the cracked cap is unknown, however, damage during shipping and handling cannot be ruled out as a potential cause of the cracked cap.The atellica ch cleaner is performing according to specifications.No further evaluation of this device is required.
Event or Problem Description
Atellica ch cleaner leaked onto the customer's skin and pants after removing the cleaner from its plastic packaging.The customer washed their skin after exposure.No further medical treatment was necessary.There are no reports of adverse health consequences due to this event.